# SDR SWAA2022112373443

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: EMER LIGHT 1 BULB INOP ABOVE R1 DOOR.   RELAMPED EMERGENCY LIGHT 1 BULB ABOVE R1 DOOR AS PER REF B737 AMM 33-51-01-960-801. TEST OK.
